# SDR AALA201711249035

- Difficulty date: November 1, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 21,527 hours, 7,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Part number: P18512
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ATG ANTENNA DOUBLER FILLER. REPLACED THE ATG ANTENNA DOUBLER FILLER IAW SRM 51-72-11, AND DRAWING P13112-19112.
